Doctor insights on:
Warfarin Weight Lifting
U can but?: Warfarin is a blood thinner. If one is weight lifting and "seriously" doing this, one runs the risk of tearing muscles and having bleeding occur in that area of the body. This could be minimal or significant. I would recommend you discuss this thoroughly with your physician and with your trainer and with the health club where you work out. You are on serious medicine and I would take the conse. ...Read more
If taking warfarin sodium will there be any reaction if I wanted to take a nutrition program to lose weight? Is there an alternative to warfarin
Warfarin and dieting: A balanced nutrition program should be fine while on warfarin. There are some foods that can interefer with warfarin. Pradaxa is a newly released medication that is an alternative to warfarin. It is much more expensive and may not be covered by insurance. It can cause GI (intenstinal) side effects. It does not require blood tests which are required to monitor warfarin doses. ...Read more
What can cause a mushy feeling in the back of the head? Age 73 male weight 235 height 6'2" on warfarin, benazepril, and fluid pill
Hematoma: Most likely bleed in soft tissues causing a hematoma see a physician. ...Read more
I would urge caution as that any new product or food your eat can interfere with the warfarin and being stable with the right thickness or thinness of your blood.
And, remember, there is still no diet product on the market that really leads to real or sustained weight loss. If there was every physician would be talking about it and recommending it. I would advise against using this product. ...Read more
Can I take a fat burner walmart Coumadin (warfarin) I have gained weight while on Coumadin (warfarin) and and trying to get ready for a bodybuilding contest?
Careful: Coumadin (warfarin) interacts with many drugs and foods. I would talk with your doctor and bring a label from the supplement. ...Read more
IHi I have factor v. On 10mg of coumadin (warfarin). Going thru menopause. Cannot gain weight. Healthy appetite. But weight loss concern. I?
Weight loss: unexplained weight loss should always be investigated, and never ignored. If this is happening to you, you should see your doctor for further evaluation. Have you had a colonoscopy in the last five years? Even with a factor V deficiency, everyone should have colon screening at age 50. See your doctor to look into this. Do not delay. Good luck. ...Read more
No and no: I agree with dr. Killian. I wouldn't encourage the use of hydroxycut whether taking Coumadin (warfarin) or otherwise. ...Read more
Is there any relationship between warfarin and GI symptoms of abd. Pain, bloating, spasm and profound weight loss - (74 pounds in four months)?
No: Please make sure you get a full physical as this much weight loss is quite alarming. ...Read more
I would like to take green coffee bean supplements for weight loss. I am taking Coumadin (warfarin) after a mechanical aortic valve replacement surgery 9 years a?
Can I take a colon cleanser with CHF meds I know I would feel better and drop some stomach weight, if I could take colon cleaner, I'm on coreg, emdur, lisinipril, zocor, (simvastatin) warfarin, sotalol, and Lasix
I am in Coumadin, (warfarin) factor V deficiency, twice DVT after sprained ankles, PCOS. Can I start an HCG weight loss program?
Easier to control: It doesn't have to be at an exact time, but, warfarin is easier to regulate if taken at a consistent time. I prefer at dinner time or thereabouts, so that when dosage changes are recommended, you won't have already taken that day's dose. ...Read more
Be careful: Weight loss of this amount over such a short course of time could very well be dangerous. Talk to your doctor about you weight loss plans and she/he may be able to refer you to a dietitian who can help you with a weight loss plan. ...Read more
I'm on warfarin and my levels go really high like 12+ or down to 1.2 but never get it to 2.5 what it's surpose to b IV bin on warfarin 3yrs now?
Depends: Your inr goal depends on rthe condition you are being treated for. For example a-fib is between 2-3, and a valve replacement may be between 2.5 and 3.5. Speak to your treating dr. And get educated on the foods you need to avoid that are high in vit k. If your numbers are that erradic, and depending on your condition, there are new drugs on the market that do not require blood work and may b4u. ...Read more
Gingko and bleeding: The "three g's" (gingko, ginseng, and garlic) can all thin the blood. None of these should be taken with Coumadin (warfarin) because they will increase the chance of having bleeding problems. ...Read more
Yes: The anticoagulant effect of warfarin may be decreased if taken with foods that are rich in vitamin k. Some of these foods include dark, leafy greens, dried herbs, scallions, broccoli, and cucumber. Vitamin e might increase warfarin effect. Cranberry juice also may increase warfarin effect. You should be alright with yogurt. Be consistent with your diet and take warfarin at the same time each day. ...Read more
Avoid NSAIDs: Warfarin is a blood thinner, so you would want to avoid other medications that thin the blood; the most common of which are NSAIDs. Steroids and colchicine are the two most commonly used for an acute gout attack that are relatively safe to use with warfarin. Your doctor would still need to follow your inr closely. ...Read more
Why on Coumadin (warfarin)?: Coumadin (warfarin) itself has no direct effect on sexual performance but most of the medical reasons for Coumadin (warfarin) therapy are risk factors for ed. So the disease may be catching up to you. ...Read more
Semantics: All drugs have a generic name, which is assigned to the molecule that has the pharmacological effect in the body, and a brand name that is proprietary to a specific drug manufacturer. Warfarin is the generic name for the anti-coagulant that inhibits vitamin-k dependent clotting factors; "coumadin" is simply the brand name of the formulation made by a specific manufacturer. ...Read more
Kratom?: There is no listing for karatom. I assume you mean kratom? The answer is: no one knows. It's never been systematically studied. I read about this herb: http://www. Erowid. Org/plants/kratom/kratom_effects. Shtml - like so many herbs, it claims highly variable and opposite effects. My personal feeling is that it is foolish to use such drugs - you have no idea what you're actually getting. ...Read more